# SDR P2EA99340

- Difficulty date: December 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N912MP
- Make and model: Boeing 737247
- Aircraft serial: 19607
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 727a
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATL - DURING TRANSIT CHECK, FOUND MARK ON LEFT SIDE OF FUSELAGE, 5 WINDOWS AFT OF EMERGENCY EXIT, BS 727A, STRINGER 16L, WL 216.  EDDY CURRENT PERFORMED TO VERIFY CRACK.  REPAIRED IAW SRM 53-30-3.  (M)
